# SDR HEEA064986

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Compressor
- Component: 23033193
- Stage of operation: IN
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW CARBON SEAL ASSY P/N 23004513, PRESSURE CHECKED NR 1 BEARING AREA, LEAKED. INSTALLED SECOND CARBON SEAL ASSY AND PRESSURE CHECKED.
